# SDR YENA2022071800672

- Difficulty date: July 16, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N613JB
- Make and model: Airbus A320-232
- Aircraft serial: 02449
- Aircraft time: 65,796 hours, 23,371 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Ecs
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#571, LGA-FLL. ' DIRTY SOCK SMELL IN DESCENT THE SMELL DISSIPATED WITH PACK 1 OFF; PREFORMED LEVEL A DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM IAW AMM 21-00-00-615-802-A, USING ENG BLEED. NO ODOR PRESENT UPON COMPLETION.'
